# SDR AALA201811249002

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Part number: 6800040000
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STOWAGE CRASH AXE IN COCKPIT (1 EA).  MAINTENANCE REPLACED CRASH AXE IN COCKPIT (1EA) IAW DWG D92511888.
